Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HELP!!!!
Nov 18, 2004

I have hypothyroidism. Recently (like in the past two months, I have gained 14 lbs. I do not overeat ever, I limit myself to 1200 calories/day. I'm also a Celiac and that limits a lot of food that you can eat. I exercise, but not like a madman. I drink 64 oz. of water/day, I'm on 112 mcg. of Levoxyl and I'm also taking a water pill for excess water weight ( prescribed by the Dr. TRIAM/HCTZ 37.5)I'm only 5'2" and weight shows very quickly. Help I'm turning into a BLIMP!!! Do you have any suggestions?

Response from Dr. Henry

What is your HIV status and HIV regimen (this forum if for complications of HIV therapy)?KH



Previous
Kaletra and fat loss
Next
Skin disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement